# SDR AALA20160611007

- Difficulty date: June 11, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 48,762 hours, 13,647 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING TAKEOFF CREW NOTED EPR SPLIT WITH RT ENGINE NOT RESPONDING ACCOMPANIED BY A YAW TO THE RT.  TAKEOFF ABORTED AT APPROXIMATELY 20 KNOTS.  MAINTENANCE R & R THE RT ENGINE EPR TRANSMITTER IAW AMM 77-11-01 AND ACCOMPLISHED ENGINE RUN IAW AMM 71-00-00.  OPS CHECK NORMAL.
